# SDR USAA920081597

- Difficulty date: August 29, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 28,615 hours, 11,140 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE 8047440 FLT NR 4 ORD PHX EEL OUTBOARD FORWARD FLIGHT ATTENDANT FLASHLIGHT NOT BLINKING.  R&R BATTERY.  OPS CHECK WAS GOOD.
